# SDR IPXA2017091921871

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 13,043 hours, 4,812 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Tru
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  TROUBLESHOT THE APU. FOUND FAULTY APU TRANSFORMER RECTIFIER UNIT IAW FIM 49-11-00-815-807-001, BLOCK 2. APU NOW OPERATIVE.
